# SDR 96ZZZX2284

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N521SS
- Make and model: Diamon DA20-A1
- Aircraft serial: 10081
- System (JASC): 3120 · Independent Instruments
- Part: Hourmeter
- Part number: D11125240
- Condition: Failed
- Location: Cockpit
- Part time: 127 hours
- Component: Mitch
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOURMETER ODOMETER QUIT RECORDING TIME.
